I have been taking cream estrogen and prpogesterone and noticed at least once a day to everyother day my face (not my body) all of a sudden surges to a real bright sunburned look. At the time my face does feel hot and it can last from 10 minutes to 1/2 hour or more. I want to know if it is my hormones combined with certain foods or do I have too much of one of the hormones? I am taking estrogen/estradial and prog. Last blood test I had taken 3 months ago, my estradial was low and prog was fine. I was having these flushes at this time too.
I have decided to lay off the hormones to see if it stops. For the last week I have had only 2 face flushes and they go away quickly this time. Can it be the hormones?
Thanks for your assistance,
Face flushes are pretty much a part of Menopause....I don't know if you can blame it on your medication as it seems like we all had them....I think only your doctor can tell if it is the hormones, but I, personally doubt it....Either way good luck....
Thank you. I asked because the face flushes only started when I started taking the hormones. Prior to that I was just getting a hot flash here and there. 1-2 times a week and it did not include a face flush.